Display Settings:

Format
Items per page
Sort by

Send to:

Choose Destination

Results: 8

1.

Images in clinical medicine. Palmar-plantar rash with cytarabine therapy.

Rosenbeck L, Kiel PJ.

N Engl J Med. 2011 Jan 20;364(3):e5. doi: 10.1056/NEJMicm1006530. No abstract available.

PMID:
21247311
[PubMed - indexed for MEDLINE]
Free Article
2.

Painful blistered hands and feet.

Coyle C, Wenhold V.

Clin J Oncol Nurs. 2001 Sep-Oct;5(5):230-2. Review.

PMID:
11899771
[PubMed - indexed for MEDLINE]
3.

Hand-foot syndrome (hand-foot skin reaction, palmar-plantar erythrodysesthesia): focus on sorafenib and sunitinib.

Lipworth AD, Robert C, Zhu AX.

Oncology. 2009;77(5):257-71. doi: 10.1159/000258880. Epub 2009 Nov 16. Review.

PMID:
19923864
[PubMed - indexed for MEDLINE]
4.

Palmar-plantar erythrodysesthesia (PPE): a literature review with commentary on experience in a cancer centre.

Webster-Gandy JD, How C, Harrold K.

Eur J Oncol Nurs. 2007 Jul;11(3):238-46. Epub 2007 Mar 9. Review.

PMID:
17350337
[PubMed - indexed for MEDLINE]
5.

Clofarabine-induced acral erythema during the treatment of patients with myelodysplasia and acute leukemia: report of two cases.

Chiao N, Bumgardner A, Duvic M.

Leuk Lymphoma. 2003 Aug;44(8):1405-7. Review.

PMID:
12952235
[PubMed - indexed for MEDLINE]
6.

Circumscribed palmar or plantar hypokeratosis: two cases and a review of published work.

Akasaka K, Maesawa C, Takahashi K, Masuda T, Akasaka T.

J Dermatol. 2012 Mar;39(3):314-5. doi: 10.1111/j.1346-8138.2011.01259.x. Epub 2011 Sep 27. Review. No abstract available.

PMID:
21950410
[PubMed - indexed for MEDLINE]
7.

Antineoplastic therapy-induced palmar plantar erythrodysesthesia ('hand-foot') syndrome. Incidence, recognition and management.

Nagore E, Insa A, SanmartĂ­n O.

Am J Clin Dermatol. 2000 Jul-Aug;1(4):225-34. Review.

PMID:
11702367
[PubMed - indexed for MEDLINE]
8.

Simultaneous occurrence of two rare cutaneous markers of poor prognosis in myelodysplastic syndrome: erythema elevatum diutinum and specific lesions.

Aractingi S, Bachmeyer C, Dombret H, Vignon-Pennamen D, Degos L, Dubertret L.

Br J Dermatol. 1994 Jul;131(1):112-7. Review.

PMID:
8043402
[PubMed - indexed for MEDLINE]

Display Settings:

Format
Items per page
Sort by

Send to:

Choose Destination

Supplemental Content

Write to the Help Desk